# SDR ABXA2021924095

- Difficulty date: September 24, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 93,675 hours, 16,466 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

F/O WINDOW OPENED DURING TO ROLL. CREW ABORTED TAKE OFF, BRAKE TEMP LIGHT ON AFTER 80 KT ABORT, WHEELS #2 AND #3 BOXED AND SHOWING 5 ON EICAS. AIRCRAFT RETURNED TO BLOCK. AIRCRAFT WAS GROUNDED BY MAINTENANCE, MAINTENANCE INSPECTED ALL LINKAGES, DETENT AND WINDOW MECHANISM AS PER AMM 56-11-04 OPEN AND CLOSED WINDOW PER AMM 56-11-01, WINDOW IS CLOSED. LATCH AND SECURED. APPLY PRESSURE FOR DOUBLE CHECK,WINDOW REMAIN CLOSED, LATCHED AND SECURED. INSPECTED BRAKE HIGH TEMP, NO DEFECT NOTED AND NO DAMAGE ON TIRES. A/C OK FOR CONTINUE SERVICE AS PER AMM 32-41-08. AIRCRAFT RETURNED TO SERVICE.
